# SDR IPXA2024061296571

- Difficulty date: April 20, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 101382404
- Condition: Broken
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKETS SUPPORT AT FWD CARGO BULKHEAD FR 38.2 L/H WALL (2 EA).  APPLIED PROTECTIVE SURFACE TREATMENT IAW SRM 51-21-10 AND EO M-5100-2780-L  REQUEST TO INSTALL. INSTALLED BRACKETS (2EA) IAW SRM A300-600 51-40-21.
